# SDR DL72W991494

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2821W
- Make and model: Boeing 727247
- Aircraft serial: 21059
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Row 19-18
- Component: 036405
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AT DEPARTURE TIME, BURNING SMELL IN CABIN AND RT AFT CEILING LIGHT CIRCUIT BREAKER POPPED.  FOUND CEILING BALLAST BAD AT SEAT 17.  REPLACED SAME.          .
